Approximate controllability of stochastic nonlinear third-order dispersion equation
Version of Record online: 25 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 24, Issue 3, pages 585–594, February 2014
How to Cite
Muthukumar, P. and Rajivganthi, C. (2014), Approximate controllability of stochastic nonlinear third-order dispersion equation. Int. J. Robust Nonlinear Control, 24: 585–594. doi: 10.1002/rnc.2908
- Issue online: 9 JAN 2014
- Version of Record online: 25 SEP 2012
- Manuscript Accepted: 2 SEP 2012
- Manuscript Revised: 19 JUL 2012
- Manuscript Received: 26 MAR 2012
- Government of India, New Delhi. Grant Number: UGC-SAP(DRS-II)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!